rash on legs caused by adderall(adderrall).i am allergic to adderall(adderrall)
i have been on adderall (adderrall) for over one year.i have had a bad rash comes and goes.got very sick went to er found out that i am allergic to sulfa.that is one the ingriedients in that drug.when i do take adderall (adderrall) it cause holes in my skin they itch and get infected and hurt like hell. the pain is not worth it anymore.so i willtry to get on another drug for add without sufa.not sure which one yet,i am going to counseling now.
Hmm... I've heard about some of the side effects, but not this one. I've had a rash on my fore arms that comes and goes since starting it. Didn't think it could be related. Will have to check it out next time I take my Adderall (adderrall). Right now, just taking as needed. Was on it for 18 months then it seemed not to work anymore. Made my talking faster and more... Now I just take it in the morning if I need to get things done and not wallow for a good 3 hours before finally figuring out what to start with first... If you haven't tried Straterra, there are some people that find it helpful, for me it made me more zombie like, made me have terrible hallucinetic dreams, and extremely more irratable or aggressive. I also couldn't sleep on it... made my mind race worse... Good ol ritalin is a good standby if you need help. It goes through your system faster than the XR type of stimulants, but you can be the judge of it whether it works for you or not...
Cheers and good luck. I'm still struggling with what to take and don't like the whole trial and error part of meds! The side effects get me pretty good when they get me, ugh!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.